Alert archive / Texas / Small Craft Advisories in 2011
Small Craft Advisory 33, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Apr 18, 2011, 4:39 PM CDT. It took effect at Apr 18, 2011, 7:00 PM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 18, 2011, 4:39 PM CDT (21:39 UTC)
- In effect from
- Apr 18, 2011, 7:00 PM CDT
- Expired
- Apr 19, 2011, 3:43 AM CDT
- In force
- 9 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
324 WHUS74 KBRO 182139 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 439 PM CDT MON APR 18 2011 ...ADVERSE MARINE CONDITIONS EXPECTED THE NEXT 24 HOURS... .BROAD HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT WITH LOW PRESSURE OVER THE CENTRAL PLAINS AND NORTH TEXAS THROUGH THE NEXT 24 HOURS...CREATING STRONG WINDS AND ROUGH SEAS ALONG THE LOWER TEXAS COAST. GMZ130-132-135-190545- /O.CAN.KBRO.SI.Y.0031.000000T0000Z-110419T0000Z/ /O.NEW.KBRO.SI.Y.0032.110419T1500Z-110420T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 439 PM CDT MON APR 18 2011 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 10 AM TO 7 PM CDT TUESDAY... ...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 10 AM TO 7 PM CDT TUESDAY FOR THE LAGUNA MADRE. THE SMALL CRAFT ADVISORY FOR WINDS PREVIOUSLY IN EFFECT FOR THE LAGUNA MADRE THROUGH THIS EVENING HAS BEEN CANCELLED. * WINDS: SOUTH TO SOUTHEAST WINDS AROUND 20 KNOTS ARE EXPECTED. * BAY CONDITIONS: CHOPPY BAY WATERS ARE EXPECTED IN RESPONSE TO THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-190545- /O.CAN.KBRO.SI.Y.0031.000000T0000Z-110419T0000Z/ /O.NEW.KBRO.SC.Y.0033.110419T0000Z-110419T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 439 PM CDT MON APR 18 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT TUESDAY... ...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT TUESDAY FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 20 NAUTICAL MILES OFFSHORE. THE SMALL CRAFT ADVISORY FOR WINDS PREVIOUSLY IN EFFECT FOR THIS AREA THROUGH THIS EVENING HAS BEEN CANCELLED. * WINDS: SOUTHEAST WINDS AROUND 20 KNOTS CAN BE EXPECTED. * SEAS: SEAS OF 5 TO 7 FEET WILL OCCUR IN RESPONSE TO THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ170-175-190545- /O.NEW.KBRO.SC.Y.0033.110419T0000Z-110419T1200Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 439 PM CDT MON APR 18 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT TUESDAY FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 20 TO 60 NAUTICAL MILES OFFSHORE. * WINDS: SOUTH TO SOUTHEAST WINDS AROUND 20 KNOTS CAN BE EXPECTED. * SEAS: SEAS OF 6 TO 8 FEET WILL OCCUR IN RESPONSE TO THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
2 follow-up statements
373 WHUS74 KBRO 190222 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 922 PM CDT MON APR 18 2011 ...ADVERSE MARINE CONDITIONS EXPECTED THE NEXT 24 HOURS... .BROAD HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT WITH LOW PRESSURE OVER THE CENTRAL PLAINS AND NORTH TEXAS THROUGH THE NEXT 24 HOURS...CREATING STRONG WINDS AND ROUGH SEAS ALONG THE LOWER TEXAS COAST. GMZ130-132-135-191030- /O.CON.KBRO.SI.Y.0032.110419T1500Z-110420T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 922 PM CDT MON APR 18 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT TUESDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT TUESDAY FOR THE LAGUNA MADRE. * WINDS: SOUTH TO SOUTHEAST WINDS AROUND 20 KNOTS ARE EXPECTED. * BAY CONDITIONS: CHOPPY BAY WATERS ARE EXPECTED IN RESPONSE TO THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-191030- /O.CON.KBRO.SC.Y.0033.000000T0000Z-110419T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 922 PM CDT MON APR 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE. * WINDS: SOUTH TO SOUTHEAST WINDS AROUND 20 KNOTS CAN BE EXPECTED. * SEAS: SEAS OF 5 TO 8 FEET WILL OCCUR IN RESPONSE TO THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
129 WHUS74 KBRO 190843 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 343 AM CDT TUE APR 19 2011 ...ADVERSE MARINE CONDITIONS EXPECTED THE NEXT 24 HOURS... .BROAD HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT WITH LOW PRESSURE OVER THE CENTRAL PLAINS AND NORTH TEXAS THROUGH THE NEXT 24 HOURS...CREATING STRONG WINDS AND ROUGH LAGUNA WATERS ALONG THE LOWER TEXAS COAST. GMZ150-155-170-175-190945- /O.CAN.KBRO.SC.Y.0033.000000T0000Z-110419T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 343 AM CDT TUE APR 19 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS ACROSS THE GULF WATERS HAVE NOT REACHED 20 KNOTS THIS EVENING...AND ARE NO LONGER FORECAST TO MAKE THIS LEVEL. THUS THE SMALL CRAFT ADVISORY FOR THE GULF WATERS HAS BEEN CANCELLED. $$ GMZ130-132-135-191700- /O.CON.KBRO.SI.Y.0032.110419T1500Z-110420T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 343 AM CDT TUE APR 19 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. * WINDS: SOUTH TO SOUTHEAST WINDS AROUND 20 KNOTS ARE EXPECTED. * BAY CONDITIONS: CHOPPY BAY WATERS ARE EXPECTED IN RESPONSE TO THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Apr 18, 12:55 PM CDT, 3 hours 44 minutes earlier.
Area forecast discussion, Apr 18, 12:55 PM CDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1255 PM CDT MON APR 18 2011
.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...THE PRESSURE GRADIENT
TIGHTENED ACROSS DEEP SOUTH TEXAS TODAY AS A HIGH PRESSURE RIDGE
STRETCHING ACROSS THE GULF OF MEXICO INTERACTED WITH A LOW PRESSURE
AREA LOCATED ACROSS OKLAHOMA. THEREFORE MODERATE AND GUSTY
SOUTHEASTERLY WINDS ARE OCCURRING ACROSS THE COASTAL AND CENTRAL
COUNTIES OF DEEP SOUTH TEXAS THIS AFTERNOON AND WILL CONTINUE AT
THOSE LEVELS THROUGH THE EARLY EVENING. THE WINDS WILL DECREASE
OVERNIGHT BECOMING MODERATE FROM THE SOUTHEAST. MODERATE AND GUSTY
SOUTHEASTERLY WINDS WILL PREVAIL ACROSS THE RIO GRANDE VALLEY AGAIN
TUESDAY WITH THE HIGHER WINDS OCCURRING ACROSS THE COASTAL AND
CENTRAL COUNTIES OF DEEP SOUTH TEXAS. THE TEMPERATURES WILL CONTINUE
ABOVE NORMAL FOR THIS TIME OF THE YEAR FOR THE NEXT FEW DAYS. DRY
CONDITIONS WILL PREVAIL ACROSS THE RIO GRANDE VALLEY THROUGH TUESDAY
NIGHT.
.LONG TERM /WEDNESDAY THROUGH TUESDAY/...STEADY STATE ZONAL FLOW
ACROSS NORTH AMERICA WILL KEEP DEEP SOUTH TEXAS UNDER A WARM
SOUTHERLY AND INCREASINGLY HUMID AIR MASS. FLAT UPPER RIDGE OVER
MEXICO AND THE SOUTHERN GULF TO KEEP THE JET STREAM WELL NORTH OF
OUR CWA. WEAK DISTURBANCES IN THIS STEADY WEST TO EAST FLOW WILL
INTERMITTENTLY INCREASE THE WINDS TO WINDY CONDITIONS FROM THE
NORMAL AFTERNOON BREEZES. ONE DISTURBANCE APPROACHES THE SOUTHERN
PLAINS THURSDAY AND PASSES EAST FRIDAY WITH THE NEXT ONE ON TAP
FOR SUNDAY. SHALLOW MOISTURE TO KEEP THE AREA HUMID WITH EXCEPTION
TO THE AFTERNOON HOURS ACROSS THE BRUSH COUNTRY WHERE DRY AIR
ALOFT WILL MIX TO THE SURFACE LOWERING AFTERNOON HUMIDITY. CLOUD COVER
WILL BE TYPICAL FOR MID APRIL WITH MOSTLY CLOUDY NIGHTS AND MOSTLY
CLEAR TO PARTLY CLOUDY DAYS THANKS TO THE PERSISTENT GULF FLOW.
TEMPERATURES WILL CONTINUE TO BE AT OR ABOVE SEASONAL NORMALS WITH
THE UPPER RIDGE CLOSE TO OUR VICINITY AND YES THE SOUTH WINDS
KEEPING OUR OVERNIGHT LOWS ELEVATED. ALSO THE EVER INCREASING
GULF OF MEXICO WATERS WHICH ARE NOW IN THE LOW TO MID 70S WILL
MAINTAIN BALMY EVENINGS. ONE ITEM TO WATCH FOR IN THE COMING DAYS
AREA THUNDERSTORMS THAT COULD DEVELOP ALONG THE SIERRA MADRE
MOUNTAINS AND ALONG THE DRY LINE THAT WILL LIE ACROSS SOUTHWEST
TEXAS EXTENDING INTO MEXICAN PLATEAU. GFS AND ECMWF CONTINUES TO
INDICATE THIS ACTIVITY BECOMING MORE ENHANCED WITH TIME ESPECIALLY
WHEN ONE OF THE UPPER SHORTWAVES APPROACHES THE AREA. IF THE STRONG
CAP OVER THE REGION DOES NOT BREAK THEN THESE STORMS DO NOT HAVE
A CHANCE TO WORK THERE WAY OVER THE RIVER...BUT IF A DISTURBANCE
DOES TREND FARTHER SOUTH AND EAST THEN THERE MIGHT BE A CHANCE FOR
A STORM OR TWO. WE ARE GETTING CLOSE TO MAY AND THIS TREND STARTS
TO BECOME MORE COMMON ESPECIALLY WITH THE INTENSE SURFACE
HEATING ADDING TO LARGE LAPSE RATES AND THE DEEPENING GULF
MOISTURE.
&&
.MARINE...AT NOON BUOY 20 REPORTED SOUTH WINDS AT 12 KNOTS WITH
GUSTS TO 16 KNOTS AND SEAS AT 3.9 FEET WITH A 6 SECOND PERIOD. THE
WINDS AND SEAS WILL INCREASE ACROSS THE OFFSHORE GULF OF MEXICO
COASTAL WATERS OVERNIGHT AND TUESDAY. THEREFORE SMALL CRAFT
ADVISORIES WILL BE IN EFFECT ACROSS THE OFFSHORE GULF OF MEXICO
COASTAL WATERS OVERNIGHT TONIGHT THROUGH NOON TUESDAY AND MAY NEED
TO BE EXTENDED ON TUESDAY. SMALL CRAFT ADVISORIES FOR WINDS WILL
CONTINUE ACROSS THE LAGUNA MADRE AND NEAR SHORE GULF OF MEXICO
COASTAL WATERS THROUGH 7 PM THIS EVENING. SMALL CRAFT ADVISORIES FOR
WINDS WILL BE IN EFFECT ACROSS THE LAGUNA MADRE ON TUESDAY FROM 10
AM THROUGH 7 PM DUE TO THE INCREASING WINDS.
WEDNESDAY THROUGH SUNDAY...MODERATE TO STRONG SOUTHERLY
FLOW TO PRODUCE PERIODIC SMALL CRAFT CONDITIONS ACROSS THE COASTAL
WATERS. THE INCREASING DURATION OF THE STRONGER SOUTH WINDS WILL
TREND TO KEEP SEAS ELEVATED AND THE ADVISORIES COULD EXTEND
LONGER.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 75 87 77 87 / 0 0 0 10
BROWNSVILLE 75 88 76 91 / 0 0 0 10
HARLINGEN 75 93 75 93 / 0 0 0 10
MCALLEN 75 93 75 95 / 0 0 0 10
RIO GRANDE CITY 72 96 74 98 / 0 0 0 10
SOUTH PADRE ISLAND 75 82 77 81 / 0 0 0 10
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 7 PM CDT THIS EVENING FOR
GMZ130-132-135-150-155.
SMALL CRAFT ADVISORY FOR WINDS FROM 10 AM TO 7 PM CDT TUESDAY
FOR GMZ130-132-135.
SMALL CRAFT ADVISORY FROM 1 AM TO 1 PM CDT TUESDAY FOR GMZ150-
155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
63...SHORT TERM
59...LONG TERMHazardous weather outlook, Apr 18, 4:28 PM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 428 PM CDT MON APR 18 2011 TXZ248>257-191100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 428 PM CDT MON APR 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND BOCA CHICA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A MODERATE TO HIGH RISK OF RIP CURRENTS IS LIKELY AT THE LOCAL BEACHES THROUGH THE ENTIRE FORECAST PERIOD. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-191100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 428 PM CDT MON APR 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE SMALL CRAFT ADVISORY FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND WILL REMAIN IN EFFECT UNTIL 7 AM CDT TUESDAY. A SMALL CRAFT ADVISORY FOR WINDS WILL BE IN EFFECT FOR THE LAGUNA MADRE FROM 10 AM CDT TO 7 PM CDT TUESDAY. ADDITIONAL SMALL CRAFT ADVISORIES ARE LIKELY FOR THE ADJACENT COASTAL WATERS OF DEEP SOUTH TEXAS THROUGH THE ENTIRE FORECAST PERIOD. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 3:48 AM CDT | Small Craft Advisory | BRO | 7 hr | |
| Apr 18, 3:48 AM CDT | Small Craft Advisory for Winds | BRO | 13 hr | |
| Apr 18, 4:39 PM CDT | Small Craft Advisory for Winds | BRO | 27 hr |
Nearby
Small Craft Advisories in Texas, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.